It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Wow you have your hands full and I can relate. I'll try to help. First of all, you should see side affects fast with these kind of meds, usually in the first week or two they get into your system. My 12 yr. old had very similar diagnosis, but also has ADHD and the bipolar is questionable! He is on Adderall XR 15mg AM and Risperdal .5 mg PM. If you are giving the stratera at night, I would DEFINITELY change that to morning as it can cause insomnia like all the other ADHD drugs I'm aware of. My son has been on 15 different meds since age 2 until we got this combination and dosage to work right. Each kid is different so its hard to say. I am bipolar and ADHD and take Zoloft, Adderall, (AM), Lithium, Seroquel,Topomax, and Lorazepam (PM). It took me 7 years and 24 meds to get totally stablized. We have very diffficult and severe cases. I was on stratera in addition, but stopped it due to high blood pressure issues which stopped within days of my ending the med. I've foung that the only thing to do is KEEP TRYING for short amounts of time and find a doctor you really trust until you finaly get these terrible disease totally under control. Then you have the rest of your life to enjoy your "healthy" child.:p





All times are GMT -7. The time now is 04:13 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!